Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (8): 2159-2166    DOI: 10.1088/1009-1963/16/8/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Discrete doubly periodic and solitary wave solutions for the semi-discrete coupled mKdV equations
Wu Xiao-Feia, Zhu Jia-Minb, Ma Zheng-Yib
a College of Information, Zhejiang Lishui University, Lishui 323000, China; b College of Information, Zhejiang Lishui University, Lishui 323000, China;Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn